# SDR LR7A2021070802879

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RH CARGO RAMP WEB CORRODED AT RS0, RBL32-60. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000465219.
